# SDR 371PA0002

- Difficulty date: February 15, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 31,880 hours, 24,660 cycles
- System (JASC): 2210 · Autopilot System
- Part: Limit Switch
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Auto pilot kicks off line during descent, will not reset.C/A - Cleaned flap limit switch & performed DFCS Bite test. Op's Cks OK. Ref 22-03-11.
